# SDR DXTA2016011106164

- Difficulty date: January 17, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N233QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 91
- Aircraft time: 7,491 hours, 4,255 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005482
- Part serial: P285
- Condition: Contaminated
- Part time: 10,976 hours, 11,601 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER STARTING THE APU, ACFT CABIN FILLS WITH NOXIOUS FUMES OF AN OILY NATURE.  REMOVED CONTAMINATED APU & INSTALLED A REPAIRED APU.  OPS & LEAK CHECKED GOOD.  WORK DONE IAW MM 49-10-01-900-802, 53-71-01-900-801, 24-33-01-900-801 & AND MM 49-24-14.
